MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Amulet; Cardiac Plug

ABBOTT MEDICAL Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-010-031
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026 a 31 mm amplatzer amulet left atrial appendage occluder (laao) was selected for implant using an unknonwn delivery sheath for a left atrial appendage (laa) closure.The device was noted to be defective with the sides appearing dented.The device was replaced with a new 28 mm amplatzer amulet laao.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25691861
Report Number2135147-2026-04616
Device Sequence Number13186439
Product Code NGV
UDI-Device Identifier00811806013510
UDI-Public(01)00811806013510(17)280630(10)9167341
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-010-031
Device Catalogue Number9-ACP2-010-031
Device Lot Number9167341
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by ManufacturerNot provided
09/25/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date08/21/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale